# SDR ASOA202001287014

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Make and model: Emb EMB-145
- Aircraft time: 44,895 hours, 26,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR BOTTOM NUTPLATE CUTOUT HOLES HAVE CORROSION. BLENDED AND TREATED NUTPLATE HOLES ON BOTTOM OF MAIN DOOR, REPAIRED AFT MOST NUTPLATE HOLE BY CUTTING OUT DAMAGE, FABRICATING AND INSTALLING DOUBLER.
